Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 178, NWS Atlanta, GA

April 14, 2009Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2009, 2:02 PM EDT for Wilkes County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2009, 2:02 PM EDT (18:02 UTC)
Expired
Apr 14, 2009, 2:22 PM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Wilkes County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 141802
SVRFFC
GAC317-141845-
/O.NEW.KFFC.SV.W.0178.090414T1802Z-090414T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE APR 14 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 245 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST
  OF WASHINGTON...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOLLIDAY PARK...METASVILLE AND FLORAL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3368 8250 3363 8257 3364 8259 3361 8262
      3360 8266 3372 8279 3388 8260 3388 8258
      3386 8257 3382 8258
TIME...MOT...LOC 1802Z 228DEG 28KT 3371 8264

$$
1 follow-up statement
000 
WWUS52 KFFC 141822
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT TUE APR 14 2009

GAC317-141831-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-090414T1845Z/
WILKES GA-
222 PM EDT TUE APR 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND MOVED EAST OF THE 
COUNTY...THEREFORE SEVERE WEATHER IS NO LONGER EXPECTED AT THIS 
TIME. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3368 8250 3363 8257 3364 8259 3361 8262
      3360 8266 3372 8279 3388 8260 3388 8258
      3386 8257 3382 8258
TIME...MOT...LOC 1821Z 228DEG 28KT 3381 8251

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:05 AM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Apr 14, 10:05 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 AM EDT TUE APR 14 2009

.UPDATE...
QUICK UPDATE TO INCREASE POPS AND PROBABILITY OF TSRA TODAY.
MODIFIED 12Z RAOB USING KMCN OBSERVED AND FORECAST TEMPS SHOW
POTENTIAL FOR ISOLATED SEVERE STORMS TODAY SOUTH OF KCSG TO KAHN
LINE. THIS MATCHES LATEST SWODY1 WELL. PRIMARY THREAT WILL BE
LARGE HAIL. VERTICAL WIND SHEAR ALTHOUGH STRONG CURRENTLY WITH
0-1KM SRH AROUND 150-200 M2/S2 NOWHERE NEAR THE LARGE VALUES SEEN
YESTERDAY. IF INSTABILITY RISES MORE THAN FORECAST AND SFC WINDS
DO NOT VEER TOO MUCH TO A WESTERLY COMPONENT...COULD SEE ISOLATED
TORNADOES. REST OF FCST LOOKS GOOD.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 540 AM EDT TUE APR 14 2009/

SHORT TERM /TODAY THROUGH THURSDAY/...
COLD FRONT AS OF 07Z WAS JUST EAST OF A NASHVILLE TO BIRMINGHAM
LINE WITH AN ACCOMPANYING BAND OF SHOWERS AND A FEW THUNDERSTORMS
ALONG THAT FRONTAL ZONE. THE SHOWERS WERE AS OF 3 AM STARTING TO
MOVE INTO NWRN GA. SOUTHERLY WINDS EARLY THIS MORNING ADVECTING
SLIGHTLY MORE MOIST AIR FROM THE FLORIDA PANHANDLE INTO SERN AL
AND SWRN GA...THOUGH NOT ENOUGH TO SUBSTANTIALLY INCREASE
INSTABILITY ABOVE THE 200-500 J/KG RANGE. A SMALL CLUSTER OF
SOMEWHAT MORE ELECTRICALLY ACTIVE THUNDERSTORMS OVER EAST CENTRAL
AL WILL MOVE INTO WRN GA BEFORE DAYBREAK...THOUGH EXPECT THESE TO
WEAKEN AS THEY CROSS GEORGIA THIS MORNING.

THE FRONT WILL REACH SOUTH CAROLINA THIS AFTERNOON...WITH A 1015
MB HIGH BUILDING IN FROM THE MISSISSIPPI VALLEY LATE TODAY. COLD
ADVECTION AND NORTHWEST FLOW OVER THE GA MOUNTAINS WILL KEEP SOME
CLOUDS OVER THOSE AREAS THROUGH WEDNESDAY...BUT ELSEWHERE...SKIES
SHOULD CLEAR PRETTY QUICKLY AS UPPER TROUGH AXIS SHIFTS EAST OF US
TONIGHT. RIDGING BOTH AT THE SURFACE AND ALOFT AND ASSOCIATED
SUBSIDENCE WILL BE THE DOMINANT WEATHER FEATURES WEDNESDAY AND
THURSDAY AS WE WILL BE DOWNSTREAM OF A FAIRLY HIGH AMPLITUDE
TROUGH EXTENDING THE ENTIRE LENGTH OF THE MISSISSIPPI RIVER.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE HIGH REMAINS IN CONTROL THROUGH AT LEAST MID-DAY ON
SATURDAY...WHEN A CLOSED LOW WILL BE CROSSING THE SRN/CENT
PLAINS. THE UPPER LOW WILL BECOME MORE OF AN OPEN WAVE AS IT
REACHES THE TENNESSEE VALLEY ON MONDAY. GLOBAL MODELS
HAVE SOME SUBTLE DIFFERENCES WITH GFS DEPICTING A WARM FRONT
ACROSS GEORGIA ON SUNDAY AND THE ECMWF KEEPING IT FURTHER TO THE
WEST ACROSS MS/AL/TN...WHICH WOULD HAVE FAIRLY OBVIOUS
IMPLICATIONS ON OUR PRECIP COVERAGE. THUS...KEPT SOMEWHAT BROAD
MENTION OF 30-50 POPS IN THE FORECAST SATURDAY NIGHT THROUGH
MONDAY. LOW WARM ADVECTION AHEAD OF THIS NEXT SYSTEM APPEARS
SOMEWHAT MEAGER...AND THUS MODELS ARE NOT INDICATING MUCH
INSTABILITY. DECENT UPPER SUPPORT THOUGH SHOULD ALLOW FOR SOME
THUNDER IN THE SUNDAY/SUNDAY NIGHT TIME FRAME PRIOR TO MONDAY
FROPA.

AVIATION...
COLD FRONT ACROSS ALABAMA EARLY THIS MORNING WILL PUSH THROUGH THE
AREA...SWINGING WINDS AROUND FROM SOUTH TO WEST AND NORTHWEST AND
GUSTY FOR THE AFTERNOON (GUSTS TO 20-25KT ACROSS THE AREA). WEAK
LINE OF TSRA AND BRIEF IFR CIGS MOVING THROUGH WITH THE FRONT WILL
PUSH OUT THIS MORNING AND LEAVE MVFR CIGS...GRADUALLY LIFTING INTO
THE AFTERNOON AND CLEARING THIS EVENING. GUSTS WILL DECREASE TONIGHT
AND WINDS WILL DROP TO AROUND 10KT.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  44  68  43  69 /  50   5   0   0   0
ATLANTA         66  45  65  45  69 /  30   0   0   0   0
BLAIRSVILLE     60  40  57  39  65 /  50  10   0   0   0
CARTERSVILLE    64  42  64  41  69 /  20  10   0   0   0
COLUMBUS        71  47  72  46  74 /  30   0   0   0   0
GAINESVILLE     66  45  64  43  68 /  50  10   0   5   0
MACON           74  45  73  43  75 /  50   5   0   0   0
ROME            65  44  65  42  72 /  20  10   0   0   0
PEACHTREE CITY  67  41  69  40  70 /  30   0   0   0   0
VIDALIA         79  48  73  47  73 /  50   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Apr 14, 11:29 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EDT TUE APR 14 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1129 AM EDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SOME OF THESE STORMS
MAY BE SEVERE.

.SYNOPSIS...
AN AREA OF LOW PRESSURE WAS LOCATED OVER THE CENTRAL OHIO VALLEY
THIS MORNING...WITH A COLD FRONT EXTENDING SOUTH INTO EASTERN
TENNESSEE AND NORTHWEST GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE CLOUD
TO GROUND LIGHTNING AND GUSTY WINDS. SOME LARGE HAIL MAY ALSO BE
POSSIBLE WITH THE STRONGER STORMS. THE BEST LOCATION FOR
THUNDERSTORMS IS GENERALLY SOUTH OF A LINE FROM LA GRANGE TO
ATHENS.

.DISCUSSION...
THE AFOREMENTIONED COLD FRONT WILL CONTINUE TO PUSH THROUGH THE
STATE INTO THE AFTERNOON HOURS. CAPES APPROACHING 1000...IN
ADDITION TO THE LIFT PROVIDED BY THE FRONT...WILL SUPPORT ISOLATED
SEVERE THUNDERSTORMS INTO THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY INTO MONDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 14, 11:11 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 AM EDT TUE APR 14 2009

GAZ074-141545-
1111 AM EDT TUE APR 14 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WASHINGTON COUNTY
UNTIL 1145 AM EDT...

AT 1108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING NORTHEAST AT 35 MPH.

PEA SIZED HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM
MOVES ACROSS WASHINGTON COUNTY THROUGH 1145 AM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE
TENNILLE...SANDERSVILLE...WARTHEN...DAVISBORO AND DOWNS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 14, 11:21 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     4 SE JACKSON            33.25N 83.91W
04/10/2009                   BUTTS              GA   EMERGENCY MNGR

            TREE FELL ON A HOME OFF OF HWY 16.

1120 PM     TSTM WND DMG     6 S JACKSON             33.21N 83.96W
04/10/2009                   BUTTS              GA   EMERGENCY MNGR

            APPROX 10 TREES DOWN

&&
DELAYED REPORTS

SNELSON
Special weather statement, Apr 14, 11:28 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EDT TUE APR 14 2009

GAZ081-082-094-095-141600-
1128 AM EDT TUE APR 14 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
HOUSTON...PEACH...CRAWFORD AND BIBB COUNTIES UNTIL NOON EDT...

AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT VALLEY...MOVING NORTHEAST AT 25 MPH.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 14, 11:34 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT TUE APR 14 2009

GAZ085-097-107>109-141630-
1134 AM EDT TUE APR 14 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
PORTIONS OF WILCOX...PULASKI...DODGE...LAURENS AND JOHNSON COUNTIES
UNTIL 1230 PM EDT...

AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR TUCKERS
CROSSROAD IN LAURENS COUNTY TO ABOUT 5 MILES NORTH OF ROCHELLE IN
WILCOX COUNTY...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS WILCOX...PULASKI...DODGE...LAURENS AND JOHNSON COUNTIES
THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ROCHELLE...OCMULGEE BANKS...TUCKERS CROSSROAD...CEDAR
CREEK...ABBEVILLE...HARLOW...DEXTER...RHINE...UNION...DUBLIN...FIVE
POINTS...EAST DUBLIN...WRIGHTSVILLE AND PLAINFIELD.
Local storm report, Apr 14, 11:41 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TORNADO          1 N VIENNA              32.10N 83.79W
04/10/2009                   DOOLY              GA   EMERGENCY MNGR

            POSSIBLE TORNADO DESTROYED A CHICKEN HOUSE AND DOWNED
            SEVERAL TREES NEARBY. THIS AREA WILL BE SURVEYED BY NWS
            PERSONNEL ON WEDNESDAY.

1120 PM     TSTM WND DMG     1 S VIENNA              32.08N 83.79W
04/10/2009                   DOOLY              GA   EMERGENCY MNGR

            SEVERAL PECAN TREES UPROOTED

1125 PM     TORNADO          5 ESE VIENNA            32.06N 83.71W
04/10/2009                   DOOLY              GA   EMERGENCY MNGR

            POSSIBLE TORNADO CAUSED EXTENSIVE ROOF DAMAGE TO TWO
            HOMES AND SNAPPED DOZENS OF TREES NEAR THE INTERSECTION
            OF PARHAM RD AND LAMBSTOWN RD. THIS AREA WILL BE SURVEYED
            BY NWS PERSONNEL ON WEDNESDAY.

&&
DELAYED REPORTS

SNELSON
Special weather statement, Apr 14, 11:49 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT TUE APR 14 2009

GAZ074-076-141630-
1149 AM EDT TUE APR 14 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WASHINGTON AND JEFFERSON COUNTIES UNTIL 1215 PM EDT...

AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR WRENS IN
NORTH JEFFERSON COUNTY TO ABOUT 5 MILES WEST OF HARRISON IN SOUTH
WASHINGTON COUNTY. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS PARTS OF WASHINGTON AND JEFFERSON COUNTIES THROUGH 1230
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRANGE...STAPLETONS CROSSROADS...MOXLEY...WADLEY... STAPLETON...
BARTOW...LOUISVILLE...DOWNS...HARRISON...WRENS...STELLAVILLE...
MATTHEWS...RIDDLEVILLE AND DAVISBORO.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:20 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs13 hr
Apr 14, 9:41 AM EDTSevere Thunderstorm WarningFFCEmanuel34 min
Apr 14, 9:51 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Putnam13 min
Apr 14, 10:03 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson42 min
Apr 14, 10:09 AM EDTSevere Thunderstorm WarningFFCMadison37 min
Apr 14, 2:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.